On the thickness of topological spaces
Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 2, pp. 25-33.
@article{AMBP_1995__2_2_25_0,
     author = {Bernard Brunet},
     title = {On the thickness of topological spaces},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {25--33},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {2},
     year = {1995},
     doi = {10.5802/ambp.44},
     mrnumber = {1371889},
     zbl = {0849.54038},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.44/}
}
TY  - JOUR
TI  - On the thickness of topological spaces
JO  - Annales Mathématiques Blaise Pascal
PY  - 1995
DA  - 1995///
SP  - 25
EP  - 33
VL  - 2
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.44/
UR  - https://www.ams.org/mathscinet-getitem?mr=1371889
UR  - https://zbmath.org/?q=an%3A0849.54038
UR  - https://doi.org/10.5802/ambp.44
DO  - 10.5802/ambp.44
LA  - en
ID  - AMBP_1995__2_2_25_0
ER  - 
%0 Journal Article
%T On the thickness of topological spaces
%J Annales Mathématiques Blaise Pascal
%D 1995
%P 25-33
%V 2
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%U https://doi.org/10.5802/ambp.44
%R 10.5802/ambp.44
%G en
%F AMBP_1995__2_2_25_0
Bernard Brunet. On the thickness of topological spaces. Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 2, pp. 25-33. doi : 10.5802/ambp.44. https://ambp.centre-mersenne.org/articles/10.5802/ambp.44/

(1) B. Brunet : On the dimension of ordered spaces, to appear. | MR: 1475806 | Zbl: 0905.54021

(2) R. Engelking : Dimension theory, (North-Holland, Amsterdam, 1978). | MR: 482697 | Zbl: 0401.54029

(3) V.V. Filippov : On the inductive dimension of the product of bicompacta,Soviet. Math. Dokl., 13 (1972), N° 1, 250-254. | MR: 292043 | Zbl: 0243.54032

(4) L. Haddad : Introduction à l'analyse non-standard, (Ecole d'Eté, Beyrouth, 1973).

(5) O.V. Lokucievskii : On the dimension of bicompacta, (en russe), Dokl. Akad. Nauk S.S.S.R. 67 (1949), 217-219. | MR: 30750 | Zbl: 0033.02301

(6) G. Nobeling : Uber eine n-dimensionale Universatmenge im IR2n+1, Math. Ann., 104 (1931), 71-80. | JFM: 56.0506.02

(7) J.P. Reveilles : Une définition externe de la dimension topologique, Note aux Comptes Rendus à l'Académie des Sciences, 299, Série 1, 14 (1984), 707-710. | Zbl: 0572.54032

(8) P. Roy : Nonequality of dimension for metric spaces, Trans. Amer. Math. Soc., 134 (1968), 117-132. | MR: 227960 | Zbl: 0181.26002

(9) E.K. Van Douwen : The small inductive dimension can be raised by the adjunction of a single point, Indagationes Mathematicae, 35 (1973), Fasc. 5, 434-442. | MR: 331347 | Zbl: 0268.54033

Cited by Sources: